# SDR UPS03840741

- Difficulty date: May 8, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  AFT FUSELAGE EMPENNAGE AREA FS 1766 - 1806 LONG 17R IS CRACKED.  REMOVED L17R AND END FITTING TO FOM.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED L17R & END FITTING IAW DC8 SRM 51-1-21/51-1-20D.
